EconPapers    
Economics at your fingertips  
 

Accuracy of policy function approximations for strongly concave recursive problems

Wilfredo Maldonado (), Osvaldo Candido and Luis Felipe V. N. Pereira

International Journal of Economic Theory, 2019, vol. 15, issue 3, 249-267

Abstract: Under the hypotheses of strong concavity of the aggregator function and concavity of the stochastic operator which define the objective function of the stochastic dynamic programming problem (SDPP), we prove that the policy function approximation of the problem is a Hölder continuous function with respect to the value function approximation. From this, explicit error bounds for computation of the solution of such problems are provided. To illustrate the results we apply the error control formula to the solution of two SDPPs with aggregator functions: the neoclassical Ramsey economic growth model and the Lucas asset pricing model.

Date: 2019
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/ijet.12171

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:ijethy:v:15:y:2019:i:3:p:249-267

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1742-7355

Access Statistics for this article

International Journal of Economic Theory is currently edited by Kazuo Nishimura and Makoto Yano

More articles in International Journal of Economic Theory from The International Society for Economic Theory
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:bla:ijethy:v:15:y:2019:i:3:p:249-267